# SDR 2WAA202512170283

- Difficulty date: December 17, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N805N
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 57,368 hours, 32,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND DOOR R1 LIGHT EXIT LENS COVER IS CRACKED.  REMOVED & REPLACED LENS IAW WITH AMM 33-60-98. LENS IS A CONSUMABLE ITEM.
